271

  • Web Address
  • DOI
  • Date of creation in the UzSCI system 30-09-2020
  • Read count 260
  • Date of publication 03-06-2020
  • Main LanguageO'zbek
  • Pages92-94
Tags
English

This note discusses covariant functors of compact sets acting on the category that preserve the shapes of infinite compacts, -systems, moving compacts, shape-equivalent, homotopy equivalence, and properties of compacts.

Tags
Author name position Name of organisation
1 Safarbayeva N.. старший преподаватель ТИИМСХ
Name of reference
1 1. Е.В.Шепин Функторы и несчетные степени компактов. Успех. Мат. Наук , 1981, Т.36, вып. 3, с. 3-62.
2 2. T.F.Zhuraev On projectively quotient functors. Comment. Math. Univ. Carolinae, 2001, V-42, №3.
3 3. К. Борсук Теория шейпов. - М. Мир, 1976, с.187.
4 4. В.Н. Басманов Ковариантные функторы, ретракты и размерность. ДАН СССР, 1983, Т 271, №5. - С. 1033-1036.
5 5. S.Mardesic, J.Sеgal Equivalence of the Borsuk and the ANR-system approach to shapes. Fund. Math. LXXII, 1971, pp. 61-66.
6 6. P. Mrozik Hereditary shape equivalences and complement theorems Top. Appl. 22.1986, №1, pp 131-137.
Waiting